# SDR 05050679

- Difficulty date: February 19, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE AT 0 DEGREES ON APPROACH.  DIVERTED DUE TO RUNWAY TOO SHORT.  MX OPS CHECKED FLAP SYSTEM.
